# SDR DALA2021012800539

- Difficulty date: January 26, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N318DX
- Make and model: Airbus A321-211
- Aircraft serial: 7441
- Aircraft time: 11,020 hours, 5,296 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Door
- Condition: Misaligned
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR GAP CLEARANCES NOT WITHIN LIMITS FWD EDGE IS RUBBING ON BODY PANEL LOG-PAGE UPDATED AT 27JAN21 0116 UTC 02 CORR BY CAIN 00709623 MSP 26JAN21 ATA 3233 RII: N ENTR 00276997 W SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING.  SUMMARY SEE NR FOR ADDITIONAL INFORMATION 045-0001:5340-01075-04B/001 00273.  ADJUSTED DOOR GAP, REF A321 AMM 32-12-11.
